# SDR FDEA201306251396

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 68,968 hours, 12,457 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: B499
- Part serial: CJ58598
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

JUST PRIOR TO PUSH BACK, APU AUTO SHUTDOWN AND "BUS LT EMER DC OFF" MESSAGE DISPLAYED ON EAD AND SD.  INTERROGATED EPCU CURRENT FAULT AND FAULTS REVIEW NO  FAULTS NOTED, CHECKED C/B'S AND RCCB FOUND NO FAULTS  T/S IAW FIM 24-30-04-00, STEP 1.  R & R R2-5154 (CPN:0006974) IAW SWPM, NO HELP.NEED FURTHER T/S IN PROGRESS.  FURTHER T/S IAW 24-30-04-00 STEP 2,3,4,5 AND 6 FOUND  R2-17 RELAY WAS BURNED (TERMINAL-B2).  R & R LT EMERGENCY CONTROL RLY R2-17 THEN EMERGENCY POWER TEST OK AND EPCU RTS TEST PASSED IAW AMM 24-08-01-5.  RETURNED ACFT TO SERVICE.
